Sh:780

Bib entry
@article{Sh:780,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Characterizing automorphism groups of ordered abelian groups}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {35},
 number = {3},
 year = {2003},
 pages = {289--292},
 issn = {0024-6093},
 doi = {10.1112/S0024609302001881},
 mrclass = {20K30},
 mrnumber = {1960938},
 doi = {10.1112/S0024609302001881},
 note = {\href{https://arxiv.org/abs/math/0112264}{arXiv: math/0112264}},
 arxiv_number = {math/0112264}
}